MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys hbsag ii assay and 1 patient sample tested with elecsys anti-hbs assay on a cobas e 411 analyzer (rack system).Sample 1 was tested for hbsag ii: initial result: 1.67 (reactive).On (b)(6) 2026: repeat result: 0.641 (non-reactive).Sample 2 was tested for anti-hbs: initial result: <2.00 iu/l (non-reactive).The physician questioned the initial result, and the sample was repeated.On (b)(6) 2026: repeat result: >1000 iu/l (reactive).
 
Additional Manufacturer Narrative
The hbsag ii reagent lot number and expiration date were not provided.The anti-hbs reagent lot number was 824064.The expiration date was not provided.The field service engineer (fse) replaced the sipper probe.He replaced and adjusted the sample probe, seal pieces, and the pinch tubings.The fse then rechecked all adjustments and performed an instrument performance test and qc with successful results.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) identified an issue with the sipper nozzle and replaced it.The analyzer was performing within specifications.The service actions performed by the fse resolved the issue in a trained service process.The cause of the event was due to an issue with the sipper nozzle (component failure).

Brand Name
COBAS E 411 ANALYZER (RACK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25222863
Report Number1823260-2026-01978
Device Sequence Number21325331
Product Code JJE
UDI-Device Identifier04015630924721
UDI-Public04015630924721
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown